|PN & Muscle Erosion
Oct 23, 2001
Will HIV affect both sensory and motor nerves? Wondering if HIV could cause denervation of the left calf muscle with subsequent atrophy. There is mild sensory loss in the left lower leg only, not the right. Some numbness in the fingertips as well but no other symptoms. The lateral portion of my right thigh muscle seems to be partially eroded, leaving what looks like a "dimple," (though there's no sensory loss in the right leg). Other physicians have had trouble with these questions and I thought you might be able to help...Thanks
Response from Dr. Feinberg
HIV is typically associated with bilateral, symmetrical sensory neuropathy. Since you have other neuromuscular changes, other causes for your problem need to be sought. I suggest you see a neurologist for specialized nerve and muscle testing. Good luck!
effect of IgA deficiency on HIV test
thrush, oral amphotericin?
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- Swollen Lymph Nodes During Seroconversion
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Coated Tongue After Topping Without Condom Does It Mean I Have HIV
- Dizziness After Oral Sex Worried I Have HIV
- Loose Stool After Sex With Stripper Condom Broke Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.